High Blood Pressure Dizziness - Don't Fall Victim to the Silent Killer

There are several risk factors that are known to contribute to high blood pressure. More so, millions of Americans fall victim to the disease simply because they aren't aware of these factors and continue to live unhealthy life- styles. High blood pressure is difficult to detect, in most cases, because there are little to no symptoms. Coincidentally, you may experience high blood pressure dizziness as a symptom as well as a hypertension medication side effect.

Symptoms of high blood pressure may include dizziness, headache and/or nosebleeds. These symptoms often occur during the early stages of hypertension. Studies have indicated, however, that dizziness is more related to low blood pressure. Namely, dizzy spells occur when there is a change in your blood pressure.

You may feel faint or lightheaded when the blood pressure suddenly drops from high to low. This generally happens when you first get up in the morning. The blood pressure is relatively low while you are sleeping and rises upon wakening. It is also common for someone to experience dizziness when the pressure drops as a result of blood clots, dehydration, postural hypertension or allergic reaction.

Furthermore, older adults that have been diagnosed with hypertension may experience dizziness as a result of an autonomic nervous system disorder of postprandial hypertension. Dizziness and nausea tend to occur in young people as a result of neural medicated hypertension. Simply, there is a miscommunication between the brain and the elevated blood pressure during constant standing.

Certain types of hypertension medications are known to cause a variety of side effects and adverse reactions. Such side effects may include low blood pressure, rapid heart beat, headache and dizziness and even stroke. The medications that are specifically administered to relax constricted blood vessels are prevalent for causing dizziness. It causes the blood pressure to suddenly drop; thereby causing you to feel faint or lightheaded when you stand or get out of bed too quickly.

Of course, if you consistently experience dizziness, seek medical attention immediately. Consult your physician if you have not been diagnosed with this or any condition. If you have been diagnosed, inform him/her of the annoying adverse reactions or side effects that you are experiencing.

It is important that you do not attempt to alter or stop taking medications to fix the problem. It is also important that you obtain the knowledge that you need regarding hypertension and its extending list of risk factors that contribute to this condition. Make a special effort to modify unhealthy daily life-style habits that will have a positive impact on any medical condition that you might have.

No comments:

Post a Comment